... and now he stopped taking anything at all, but, he is feeling so depressed, talking about suicide, I'm really scared, don't know what to do, should he stay on these bloody xanax forever not to farm himself? He is seeing his GP, but I don't think she is any help for him, couz she just tells him to keep continue, but he ain't feeling gud at all... please tell me its gonna go away, I just want him to be ok, really
I would recommend your boyfriend seek professional counseling and medication for the depression. Suicidal ideation is serious and needs to be handled by a doctor. Please keep a close eye on him. If he will go, get him to a hospital. Stopping a benzodiazepine such as valium or xanax abruptly can not only be dangerous but can cause other symptoms. He really needs the care of a specialist like a psychiatrist particularly if the GP is not helping.
Trying to help your boyfriend get the help he needs is the best you can do, the rest is upto him.
I went off xanax cold turkey, was on them for years, and that should NEVER be done, xanax withdrawl can kill you, I had seizures,omg the physical is just horrible, but when all that is over, the mental is tough, and it lasts way way longer, I talked the same way, hell was scared to be alone, afraid of what I might do, its just so bad, and he needs to get help with this, and should not just stop xanax, even weaning can be dangerous! Please try and get him to seek help with this!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does valium xanax an clonopin all show up as the same medicine in a urine test?i take 3 valium a day
Posted 30 Jul 2010 • 3 answers
Posted 20 Dec 2010 • 3 answers
Overdose - A family member attempted suicide using Xanax. Now off life support but she suffers from?
Posted 24 Feb 2011 • 2 answers
Posted 21 Jul 2011 • 1 answer
Posted 24 Apr 2018 • 1 answer